Quasiclassical approximation for models of spin-spin interaction on a one-dimensional lattice

Yu M. Vorob'ev, S. Yu Dobrokhotov, V. P. Maslov

Research output: Contribution to journalArticle

Original languageAmerican English
Pages (from-to)3297-3306
Number of pages10
JournalJournal of Soviet Mathematics
DOIs
StatePublished - 1 Dec 1985

Fingerprint Dive into the research topics of 'Quasiclassical approximation for models of spin-spin interaction on a one-dimensional lattice'. Together they form a unique fingerprint.

  • Cite this